# SDR C2XA04CL079

- Difficulty date: August 12, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 6,259 hours, 4,835 cycles
- Engine: Allsn AE3007A
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR900022
- Condition: Shorted
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2131  CREW REPORTED AN ELECTRICAL ODOR IN CABIN DURING POST FLIGHT INSPECTION.  MAINTENANCE INSPECTED AND FOUND THAT THE LAV LIGHT BALLAST HAD SHORTED OUT.  MAINTENANCE REPLACED THE LAV LIGHT BALLAST.  ALL OPERATIONAL CHECKS WERE GOOD.
